On generalized Toeplitz and little Hankel operators on Bergman spaces

Show full item record



Permalink

http://hdl.handle.net/10138/308378

Citation

Taskinen , J & Virtanen , J 2018 , ' On generalized Toeplitz and little Hankel operators on Bergman spaces ' , Archiv der Mathematik , vol. 110 , no. 2 , pp. 155-166 . https://doi.org/10.1007/s00013-017-1124-2

Title: On generalized Toeplitz and little Hankel operators on Bergman spaces
Author: Taskinen, Jari; Virtanen, Jani
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Univ Reading, University of Reading, Dept Math
Date: 2018-02
Language: eng
Number of pages: 12
Belongs to series: Archiv der Mathematik
ISSN: 0003-889X
URI: http://hdl.handle.net/10138/308378
Abstract: We find a concrete integral formula for the class of generalized Toeplitz operators in Bergman spaces , , studied in an earlier work by the authors. The result is extended to little Hankel operators. We give an example of an -symbol a such that fails to be bounded in , although is seen to be bounded by using the generalized definition. We also confirm that the generalized definition coincides with the classical one whenever the latter makes sense.
Subject: Toeplitz operator
Little Hankel operator
Bergman space
Boundedness
Compactness
SYMBOLS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
TV_short_171011.pdf 317.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record